# SDR CALA2024102400916

- Difficulty date: October 22, 2024
- Submitted: October 24, 2024
- Operation: Air carrier
- Aircraft: N57868
- Make and model: Boeing 757-33N
- Aircraft serial: 32590
- Aircraft time: 66,113 hours, 20,351 cycles
- System (JASC): 5630 · Door Windows
- Part: Bezel
- Condition: Misinstalled
- Location: Zone 200
- Stage of operation: DE
- How discovered: O
- Nature of condition: W, E
- Precautionary procedure: O

## Discrepancy

R EMERGENCY EXIT WINDOW BEGAN RATTLING ON DESCEN T AT 36000 FT. FOUND BEZEL IN PLACE BUT UPSIDE DOWN. RETURNED TO CORRECT POSITION. BEZEL IS SECURE.
